# SDR DALA2015031202237

- Difficulty date: March 11, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT ARE OF FUEL ACCESS DOOR CUTOUTS.  COMPLIED WITH WORK ON NRC 61, ZONE 500.
